# SDR JJBA20251208018

- Difficulty date: December 2, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM BTW FR 59-61 CORRODED. 2 REPAIR DOUBLERS ON CENTER FUSE IV RT OMEGA BEAM, ON UPPER SURFACE BTW FR 59-60 AND BTW FR 60-61 CUTOUT
